# SDR JR2R20170525263

- Difficulty date: May 25, 2017
- Submitted: May 25, 2017
- Operation: Air carrier
- Aircraft: N883GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49710
- Aircraft time: 58,843 hours, 33,335 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 1242886
- Condition: Corroded
- Location: Bs 1287
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, LONGERON 22L IS CORRODED AT BS 1287.  THE CORROSSION WAS FOUND TO BE 100% MATERIAL LOSS. REPAIRED THE LONGERON IAW SRM 53-02.
